# SDR DALA2023031701994

- Difficulty date: March 16, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,903 hours, 9,888 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 CORROSION FLOOR BEAM -Y953 BTW FR32 TO FR37.2 IN PASSENGER CABIN. CORRECIVE ACTION: REMOVED AND REPLACED FLOOR BEAM -Y953 BTW FR26 TO FR37.4 IN PASSENGER CABIN AS PER A330 SRM 51-72-11-911-001. (2674213)
